Call our free 24/7 helpline now
1-800-439-5959

Overdose Symptoms: What Should You Do To Help Save A Life?

Sharethis Watershed

Knowing the signs of overdose symptoms could save a life. You read about overdoses as a result of drug abuse all the time in the news, but how do you know that it’s happening? Very recently, there was a famous Academy Award winning actor, Philip Seymour Hoffman, who was found dead from an apparent heroin overdose. His death is thought to be the result of five empty bags of heroin found near Hoffman’s dead body; the needle was still in his forearm when he was found. Was his overdose preventable? What if he had not been alone; what could have been done? Drug use is never safe, especially when you’re doing it alone, but if you are around someone who is suffering from an overdose, it’s best to know what to do to help prevent death.

What are the Overdose Symptoms?

An overdose is a lethal amount of drugs and alcohol, and can possibly (most of the time) result in death. Basically, you have consumed too much of a substance (or substances) and your body doesn’t know how to cope with it.

Overdose symptoms are as followed:

Snoring or gurgling sounds from their throat

Blue lips

Blue fingertips

Not responsive

Floppy arms and/or legs

Shallow breathing or no breathing at all

Seizures

Vomiting

Severe headache

Chest pain

If you notice ANY of these signs, it’s strongly advised to NOT ignore them. Immediately call 911 and get medical attention fast.

Drug Abuse Treatment

Drug and alcohol overdoses are easily preventable if the drug user reaches out for help before it’s too late. The disease of addiction is a progressive illness, and wants the user dead. This is the reality that many people do not understand about addiction. Society has put such a stigma against this disease, that they tend to forget the person is suffering and needs real help. Yes, from the outside looking in, addiction looks terrible and illegal; but in reality, it’s an illness that can take the addict to places they would have never imagined going if they were clean and sober. When someone spends their time abusing drugs, it’s most likely because they are suffering from an “allergic reaction” and a “mental obsession.” These are two out of three parts of the disease. The addiction has completely taken over, and without the proper help, you may be forced to witness overdose symptoms leading you to making a 911 phone call to save your loved one’s life.

For more information about drug abuse treatment, please give us a call at 1-800-439-5959 today. It could save a life.




Posted in Blog, Industry News | Tagged , , , , , | Comments Off on Overdose Symptoms: What Should You Do To Help Save A Life?
Live Chat